# SDR SWAA2013082619542

- Difficulty date: August 24, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 65,331 hours, 61,044 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348122
- Part serial: NS0412
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 FLAP TRACK CORRODED.  R&R NR 8 FLAP TRACK IAW AMM.
